Title of article :
Existence of nontrivial solutions of a rational difference equation
Original Research Article
Author/Authors :
Stevo Stevi?، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2007
Abstract :
We prove that the Putnam difference equation
View the MathML sourcexn+1=xn+xn−1+xn−2xn−3xnxn−1+xn−2+xn−3,n=0,1,…
Turn MathJax on
has a positive solution which is not eventually equal to 1. This provides positive confirmation of a conjecture due to G. Ladas [Open problems and conjectures, J. Difference Equ. Appl. 4 (1998) 497–499].
Keywords :
Equilibrium point , positive solution , Global asymptotic stability , Putnam difference equation
Journal title :
Applied Mathematics Letters
Journal title :
Applied Mathematics Letters